# SDR AALA20120512003

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 61,142 hours, 31,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME 1418 AT LONGERON 2 LEFT UPPER OUTBOARD AND INBOARD HOLES ATTACHING FRAME TO LONGERON HATS ARE MISS DRILLED.  REPLACED STIFFENER PER AARD 51-10-00-5.
